Isolated Knee Osteonecrosis Secondary to Corticosteroid Use in Two Patients with Idiopathic Thrombocytopenic Purpura


Creative Commons License

YAĞCI İ. , Agirman M., Akyuz G.

TURKIYE FIZIKSEL TIP VE REHABILITASYON DERGISI-TURKISH JOURNAL OF PHYSICAL MEDICINE AND REHABILITATION, cilt.56, ss.94-96, 2010 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 56 Konu: 2
  • Basım Tarihi: 2010
  • Doi Numarası: 10.4274/tftr.56.94
  • Dergi Adı: TURKIYE FIZIKSEL TIP VE REHABILITASYON DERGISI-TURKISH JOURNAL OF PHYSICAL MEDICINE AND REHABILITATION
  • Sayfa Sayıları: ss.94-96

Özet

Idiopathic thrombocytopenic purpura (ITP) is characterized by low platelet count and mucocutaneous bleeding and steroids are commonly used for the treatment of this disorder. Osteonecrosis is one of the well-known side effects of steroids. However, no case of isolated knee osteonecrosis after steroid use has been reported in the literature to date. In this paper, we presented two cases of knee osteonecrosis who had received steroids for the treatment of ITP. Turk J Phys Med Rehab 2010;56:94-6.